Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The subgroups of the quaternary abelian linear group


Author: Howard H. Mitchell
Journal: Trans. Amer. Math. Soc. 15 (1914), 379-396
MSC: Primary 20G35
MathSciNet review: 1500986
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20G35

Retrieve articles in all journals with MSC: 20G35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1914-1500986-9
PII: S 0002-9947(1914)1500986-9
Article copyright: © Copyright 1914 American Mathematical Society